# SDR FDEA201705111396

- Difficulty date: May 11, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,079 hours, 21,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A WALK AROUND INSPECTION,  FOUND A DENT IN THE FUSELAGE,  14 INCHES FWD OF THE ACCESSORY DOOR. INSTALLLED A REPAIR IAW 53-20-00.
